# SDR 2004F00421

- Difficulty date: October 4, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT FL370, THE NR 2 ENGINE SHUTDOWN.  THE FLIGHT CREW FOLLOWED THE EMERGENCY CHECKLIST AND DIVERTED TO LIT WITHOUT INCIDENT.  MAINTENANCE HAS NOT YET INSPECTED THE AIRCRAFT TO DETERMINE THE SPECIFIC PROBLEM.  ADDITIONAL INFORMATION WILL BE SUPPLIED AT YOUR REQUEST AFTER MAINTENANCE HAS COMPLETED ITS INSPECTION.
